It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board

  • Depakote ? for Women

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-14-2004, 03:15 PM   #1
    Jaclynann
    Junior Member
     
    Jaclynann's Avatar
     
    Join Date: Sep 2003
    Location: St. Petersburg, FL
    Posts: 41
    Jaclynann HB User
    Depakote ? for Women

    I was on depakote for 6-8 months and experienced menstrual problems (heavy, long and bad cramping). At the time I did't connect the depakote with the "monthly" problems. I had to go off the depakote for a while (I lost my health insurance) and my periods seemed to get better. I'm now back on the depakote and am starting to have the same problem. Have any women out there had this problem or heard of depakote effecting or causing "women problems" I'd appreciate any input. Thanks a bunch! Jaclyn

     
    Sponsors Lightbulb
       
    Old 03-16-2004, 02:54 PM   #2
    timbercat
    Junior Member
     
    timbercat's Avatar
     
    Join Date: Sep 2003
    Location: central Ohio
    Posts: 35
    timbercat HB User
    Re: Depakote ? for Women

    Quote:
    Originally Posted by Jaclynann
    I was on depakote for 6-8 months and experienced menstrual problems (heavy, long and bad cramping). At the time I did't connect the depakote with the "monthly" problems. I had to go off the depakote for a while (I lost my health insurance) and my periods seemed to get better. I'm now back on the depakote and am starting to have the same problem. Have any women out there had this problem or heard of depakote effecting or causing "women problems" I'd appreciate any input. Thanks a bunch! Jaclyn
    Jaclyn,

    My 15 yr old daughter was on depakote for almost two years, taking 1250 mg/day for the last 6 months she was on it. She really had no problems with it until her dosage hit 1000 mg/day. Then she experienced stomach pains that would almost cause her to double over. The only thing that really helped that was to keep food in her. Try explaining to high school teachers that your kid needs mid morning snacks. Then the end of last August she found a small lump in her breast which was removed in December and determined to be a fibroid something or other. The neuro believes that the depakote may have caused this and because of this and the stomach problems took her off it.

    Terri

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Depakote causing weird side effect! Yakub89 Epilepsy 4 04-01-2008 07:49 PM
    geodon versus depakote nitsie Bipolar Disorder 2 10-23-2007 06:21 PM
    Depakote and hair loss? Runningbunny Hair Loss / Alopecia 2 07-10-2006 07:26 AM
    Started my medication "Depakote ER" today!! Had some Questions??? jessiojess Bipolar Disorder 8 06-30-2006 11:24 PM
    Epilepsy & Pregnancy (Depakote-Good or Bad)? melmo524 Epilepsy 3 01-14-2006 04:01 PM
    Hoping for any information on Depakote jnjdav Epilepsy 7 10-19-2005 11:55 PM
    Depakote and Trileptal interactions firehorse Epilepsy 5 07-26-2005 09:16 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:59 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!